# SDR COEA2020051516911

- Difficulty date: April 4, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,837 hours, 46,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB10
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 213191 NR 100019 HEAVY CHECK COE/MAJOR REPAIR: L/H LONGITUDINAL FLOORBEAM HAS LEVEL 2 CORROSION BETWEEN FRAMES 36-39. CORRECTIVE ACTION: REPAIRED PER E.O. 5315-01.
